# SDR HNAA2017030800083

- Difficulty date: March 8, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145
- Aircraft serial: 145160
- Aircraft time: 40,620 hours, 37,156 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT UNDER COCKPIT DOOR IN INOPERATIVE.   CLEANED THE CONNECTOR IAW MM 33-50-13-000-801-A, AND 33-50-13-500-801-A. OPS CHECKED GOOD.
